# SDR 20001031SH023

- Difficulty date: September 10, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N205MN
- Make and model: Mooney M20J
- Aircraft serial: 243019
- Engine: Lyc IO360A1B6
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 3AT6EE10J2
- Part serial: YIL18982
- Condition: Seized
- Location: Engine
- Part time: 213 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TURBO LOCKED UP.  THE PILOT LANDED THE A/C UNEVENTFULLY.  NO DAMAGE TO A/C.    TURBOCHARGER P/N 3AT6EE10J2  CF600573-0000.  (X)
